# SDR IPXA2020042054397

- Difficulty date: April 3, 2020
- Submitted: April 20, 2020
- Operation: Air carrier
- Aircraft: N295UP
- Make and model: Doug MD-11F
- Aircraft serial: 48475
- Aircraft time: 86,283 hours, 14,777 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Rib
- Part number: AUB751712
- Condition: Worn
- Location: Nr 3 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2C#3 PYLON AFT FAIRING WEB/RIB IS WORN.REMOVED AND REPLACED WEB/RIB IAW SRM 54-05-41. (MINOR)
